# SDR AWXA960022

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chaffed
- Location: Bs 1066
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3877 - DURING C-CHECK INSPECTION, FOUND DAMAGE TO STRINGER S12L AT STATION 1066 FROM WIRING BRACKET CHAFFING.  CUT OUT DAMAGED AREA AND REPAIRED.  REFERENCE SRM 53-10-03, FIGURE 1.  (M)
